# SDR SA05104

- Difficulty date: September 30, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Faulty
- Location: Service Door
- Part time: 20,015 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PIT - A FORWARD SERVICE DOOR SLIDE ECAM WARNING INDICATED INTERMITTENTLY.   MAINTENANCE REPLACED THE FORWARD SERVICE DOOR ESCAPE SLIDE.  OK FOR SERVICE.
